| Model Number |
SN60WF |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during surgery, when the lens was implanted in the eye, the tip of the injector deformed the lens and the haptic was broken.The surgery was completed by replacing with the same model lens.
Additional Manufacturer Narrative
The product was returned for analysis previously mentioned as sample was not returned.The product was returned for analysis and damage was observed to the lens.Iol returned positioned incorrectly in the iol case.Solution is dried on both surfaces of the optic and one haptic.One haptic is broken/torn and not returned, the other haptic is intact.The optic is torn/split-cut with a piece missing and scratched/marked-rejectable.Additional information: the file states that during the surgery, while the lens was implanted in the eye, the tip of the injector deformed the lens and the haptic was broken.The product investigation could not identify the root cause for the reported complaint.A malfunction has not been indicated or information provided that the lens was the cause of the event.The returned lens shows evidence of possible handling by the customer due to the presence of solution dried on both surfaces of the optic and one haptic.In addition to this, all lenses are 100% cosmetically inspected as per approved manufacturing procedures and the observed lens damage would not meet our current release criteria.Based on these investigation findings, we are unable to verify if the iol contributed to the event.The manufacturer internal reference number is: (b)(4).